# SDR ACE1029011

- Difficulty date: October 29, 2001
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Engine: Pwa PT6A60A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 1013880101
- Condition: Leaking
- Location: Hyd System
- Part time: 20,325 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, THE GEAR WARNING LIGHTS (HANDLE) CAME ON.  THE GEAR WOULD NOT CYCLE WITH THE ELECTRIC PUMP.  THE GEAR WAS EXTENDED WITH THE HAND PUMP.  THE CREW CONTINUED THE FLIGHT AS REQUIRED TO BURN FUEL DOWN TO LANDING WEIGHT AND THE AIRCRAFT MADE AN UNEVENTFUL RETURN LANDING.  MAINTENANCE FOUND THE HYDRAULIC  SYSTEM LOW ON FLUID AND A LARGE QUANTITY OF HYDRAULIC FLUID AROUND AND LEAKING FROM THE RETRACT LINE SWIVEL ON THE NOSE GEAR ACTUATOR.  THE FITTING WAS RESEALED USING A CONICAL SEAL INSERT.  MAINTENANCE ALSO FOUND THE HYDRAULIC POWER PACK MOTOR CIRCUIT BREAKER POPPED (POSSIBLY DUE TO EXTENDED MOTOR OPERATION DUE TO LOW FLUID LEVEL)
